# SDR CA110421003

- Difficulty date: April 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 3,904 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1060064620
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,061 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RPM FLUCTUATING.  RT MAGNETO REPLACED.
